Alert archive / Kentucky / Flash Flood Warnings in 2007
Flash Flood Warning 1, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Aug 16, 2007, 7:40 PM EDT for Boyd County, Kentucky. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2007, 7:40 PM EDT (23:40 UTC)
- Expired
- Aug 16, 2007, 11:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Boyd County, KY
The radar
The Charleston,WV radar (KRLX), 85 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 8:15 PM EDT | FLASH FLOOD | Summit, KY | MANY ROADS CLOSED IN AND AROUND SUMMIT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 940 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KRLX 162342 FFWRLX KYC019-170345- /X.NEW.KRLX.FF.W.0001.070816T2340Z-070817T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 740 PM EDT THU AUG 16 2007 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WARNING FOR... BOYD COUNTY IN KENTUCKY... * UNTIL 1145 PM EDT * AT 733 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING FROM A EARLIER SEVERE THUNDERSTORM OVER BOYD COUNTY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOOD CREEK. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...ALONG THE BANKS OF CREEKS AND STREAMS. RAINFALL AMOUNTS OVER TWO INCHES HAVE FALLEN IN THE NORTHERN PART OF THE COUNTY WITH MORE RAINFALL EXPECTED THIS WITH LEAD TO FUTHER FLASH FLOODING. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3846 8272 3848 8266 3838 8260 3838 8275 TIME...MOT...LOC 2340Z 180DEG 0KT 3843 8268 $$
2 follow-up statements
000 WGUS71 KRLX 170048 FFSRLX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 844 PM EDT THU AUG 16 2007 KYC019-170345- /X.CON.KRLX.FF.W.0001.000000T0000Z-070817T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOYD KY- 844 PM EDT THU AUG 16 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT FOR BOYD COUNTY... AT 810 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A NUMEROUS ROAD CLOSURES IN BOYD COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTHERN BOYD COUNTY. EMERGENCY OFFICIALS REPORTED NUMEROUS ROAD CLOSURES IN THE WESTWOOD AREA DUE TO HOODS CREEK BEING FLOODED. THE FLOODED ROADS AS OF NOW CONSIST OF...BUT NOT LIMITED TOO...MCKNIGHT ROAD...ROBERTS DRIVE...STATE ROUTE 5 IN THE NORTHERN PART OF THE COUNTY. THE HEAVY RAIN HAS ENDED...BUT LIGHT TO MODERATE RAINFALL WILL CONTINUE THROUGH 1030 PM. AN ADDITIONAL HALF TO ONE INCH OF RAINFALL CAN BE EXPECTED...ON TOP OF THE TWO AND HALF INCHES ALREADY REPORTED. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3846 8272 3848 8266 3838 8260 3838 8275 TIME...MOT...LOC 0044Z 180DEG 0KT 3843 8268 $$
000 WGUS71 KRLX 170228 FFSRLX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1028 PM EDT THU AUG 16 2007 KYC019-170238- /X.CAN.KRLX.FF.W.0001.000000T0000Z-070817T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOYD KY- 1028 PM EDT THU AUG 16 2007 ...THE FLASH FLOOD WARNING FOR BOYD COUNTY IS CANCELLED... THE FLASH FLOOD WARNING HAS BEEN CANCELLED AS HEAVY RAIN IS NO LONGER EXPECTED. HOWEVER...EXCESS RUNOFF MAY ALLOW STREAMS AND CREEKS TO RISE A LITTLE BEFORE THEY START TO RECEDE. TURN AROUND DONT DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE 877-633-6772 WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT THURSDAY EVENING FOR CENTRAL WEST VIRGINIA. LAT...LON 3846 8272 3848 8266 3838 8260 3838 8275 TIME...MOT...LOC 0228Z 180DEG 0KT 3843 8268 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 5:54 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Aug 16, 5:54 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 554 PM EDT THU AUG 16 2007 .SYNOPSIS... STRONG THUNDERSTORMS THIS EVENING...BEFORE COLD FRONT MOVES SOUTH OF THE AREA OVERNIGHT. HIGH PRESSURE BUILDS WITH COOLER WEATHER INTO THE WEEKEND. && .NEAR TERM /THROUGH FRIDAY NIGHT/... LATE AFTERNOON UPDATE... THUNDERSTORMS HAVE ERUPTED ALONG NEARLY STATIONARY OUTFLOW BOUNDARY ALONG THE OHIO RIVER INTO CENTRAL WEST VIRGINIA. THIS WILL CONTINUE TO FIRE THUNDERSTORMS THROUGH THE EVENING HOURS...MAINLY SOUTH HALF OF THE FORECAST AREA...BEFORE FRONT FINALLY PUSHES SOUTH OF THE REGION LATER TONIGHT. HAVE UPPED POPS TO LIKELY MAINLY SOUTH OF I64 CORRIDOR...WITH POSSIBLE SEVERE EARLY THIS EVENING. OLD DISCUSSION... MANY RECORD HIGHS HAVE BEEN TIED OR BROKEN THIS AFTERNOON...THANKS TO FAVORABLE TIMING IN BETWEEN UPPER LEVEL WAVES ALLOWING FOR FULL HEATING BY THE SUN. CAP HAS BEEN TOO STRONG TO OVERCOME FOR ANY POP UP STORMS...BUT THE UPSTREAM UPPER WAVE HAS DEVELOPED A COMPLEX OF STORMS IN CENTRAL ILLINOIS...WHICH WILL QUICKLY RIDE THROUGH THE FLOW ALONG SHARP TEMPERATURE GRADIENT INTO THE CWA THIS EVENING. AN OLD OUTFLOW BOUNDARY WAS SET BY CONVECTION THIS MORNING...WHICH SHOULD ALSO HELP TO SUSTAIN COMPLEX AS IT GETS HERE. FREEZING LEVEL AROUND 14KFT...SO WHILE HAIL WILL BE POSSIBLE...MAIN THREAT WILL BE GUSTY WINDS THIS EVENING...WITH UNIDIRECTIONAL SHEAR. SPC MAINTAINS SLIGHT RISK OF SEVERE THUNDERSTORMS /AS OF 19Z/. WENT WITH A MAX OF LOW LIKELY POPS RUNNING FROM SOUTHERN TRI-STATE THROUGH COALFIELDS...DESPITE LACK OF QPF SHOWN BY LOCAL HIGH RESOLUTION MODELS WHICH HAVE FAILED TO CAPTURE UPSTREAM CONVECTION. GFS ACTUALLY HAS A DECENT HANDLE OF INCOMING WAVE AND ASSOCIATED PRECIP. MAIN COMPLEX LOOKS TO PASS THROUGH 8PM-MIDNIGHT TIMEFRAME. ONCE WAVE PASSES...SURFACE FRONT SLIPS TO SOUTHERNMOST CWA BY 12Z FRIDAY. DRY AIR AND SUNSHINE TAKES OVER AFTER SOME MORNING SHOWERS IN THE SOUTH. COMPARED TO TODAY...ABOUT TEN DEGREES COOLER FOR HIGHS FRIDAY...WHICH IS STILL UPPER 80S/NEAR 90 IN THE LOWLANDS. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... HIGH PRESSURE SETTLES IN ON SATURDAY AND SLOWLY MOVES EAST DURING THE DAY. THIS AIR MASS LOOKS VERY DRY SO HAVE LOWERED THE SKY COVER AND ALSO REDUCED ANY MENTION OF POPS FOR SAT NIGHT AS THE WARM FRONT TRIES TO REORGANIZE TO THE NORTHERN PART OF THE AREA. WHILE SOME SHORTWAVE ENERGY TRIES TO DIVE SE ACROSS THE GREAT LAKES INTO PA...NOT EXPECTING THAT THIS WILL AFFECT THE REGION AS IT IS TOO FAR NORTH AND WITH THE DRY AIRMASS IN PLACE THE MOISTURE SHOULD BE VERY LIMITED. TEMPERATURES ARE A LITTLE TRICKY AT THIS POINT AS THE 850 TEMPERATURE GRADIENT IS VERY TIGHT AND COULD LEAD TO SOME LARGER DIFFERENCES BETWEEN SITES THAN NORMAL. HAVE HELD ON TO SLIGHTLY WARM VALUES IN THE SOUTH LEANING MORE TOWARD THE WARM FWC AND MET...BUT ACROSS THE NORTH...WHERE THE COOLER AIR SHOULD BE IN PLACE...LEANED MORE TOWARD THE MAV/MET NUMBERS. ON SUNDAY...THE MODELS HAVE CHANGED COURSE A BIT AS THE HEIGHTS BEGIN TO BUILD BACK INTO THE AREA AND THE UPPER RIDGE SLIDES EAST OVER THE SOUTHEASTERN US. THIS WILL HELP THE WARM FRONT DEVELOP ACROSS NCENTRAL OHIO AND SRN PA. HAVE LEFT A TIGHT GRADIENT OF POPS ACROSS THE NORTH NEAR THE FRONT...BUT WENT LOWER ON THE POPS ACROSS THE SOUTH. WILL HAVE TO WATCH THE NW FLOW ALOFT AS IT COULD HELP PUSH THE SHOWERS FURTHER SOUTH ON SUNDAY...SHOULD THE FLOW TURN MORE. WITH THE HEIGHTS BUILDING...THE WARMER TEMPERATURES SHOULD BEGIN TO RETURN. HAVE STARTED TO PUSH VALUES UP...A TOUCH ABOVE THE 12Z MEX. && .LONG TERM /MONDAY THROUGH THURSDAY/... OVERALL...THE EXTENDED RANGE MODELS ARE IN DECENT AGREEMENT SHOWING THE RIDGING OVER THE SOUTHERN HALF OF THE COUNTRY CONTINUING THROUGH THE PERIOD. OVER THE OHIO VALLEY...THE TROUGH THAT DIVES SOUTHWARD FOR THE WEEKEND...GRADUALLY PULLS OUT AND THE HEIGHTS AGAIN BUILD TOWARD MID WEEK WITH A RETURN TO THE WARMER CONDITIONS EXPECTED. HPCS PATTERN WAS ALONG THIS LINE SO HAVE GENERALLY FOLLOWED THIS SCENARIO. FOR MONDAY...AS THE UPPER TROUGH PULLS AWAY...A WARM FRONT SLIDES SLOWLY NORTHWARD ACROSS THE REGION AND COULD BE A FOCUS FOR SHOWERS AND THUNDERSTORMS AS THE MOISTURE BUILDS. WILL NEED TO WATCH FOR THE POTENTIAL FOR SOME STRONGER STORMS AS THE FLOW ALOFT IS NORTHWEST...WHICH OFTEN HELPS TO AID THE STORM DEVELOPMENT. WITH MORE CLOUDS AROUND...HELD TEMPERATURES DOWN A TOUCH IN THE MID TO UPPER 80S...BUT IT COULD BE A TOUCH COOLER IN THE NORTH...DEPENDING UPON WHERE THE RAIN SHIELD WITH THE ISENTROPIC LIFT SETS UP. ON TUESDAY...THE WARM FRONT BEGINS TO LIFT AWAY FROM THE AREA SO GRADUALLY ALLOW THE POPS TO LESSEN DURING THE DAY AND ALSO BEGIN TO RAISE TEMPERATURES. ON WEDNESDAY AND THURSDAY...THE UPPER RIDGE PUSHES INTO THE AREA...AND THE SOUTHWEST FLOW AT THE SURFACE SHOULD ALLOW THE HEAT TO BUILD. HAVE RAISED TEMPERATURES A TOUCH FROM THE MEX AND HPC GUIDANCE FOR HIGHS AS THE HEAT SHOULD BE BUILDING. && .AVIATION /22Z THURSDAY THROUGH TUESDAY/... LATE AFTERNOON UPDATE... CONCENTRATED AREA OF THUNDERSTORMS ALONG A NEARLY STATIONARY OUTFLOW BOUNDARY ALONG THE OHIO RIVER INTO CENTRAL WEST VIRGINIA THROUGH 02Z...AFFECTING MAINLY HTS AND CRW. OLD DISCUSSION... COMPLEX OF GUSTY STORMS AND ASSOCIATED DEGRADED CONDITIONS MAY IMPACT KHTS...KCRW...AND KBKW BETWEEN 00Z-06Z. AFTER 06Z...ALL TERMINALS /EXCEPT KBKW/ COULD DROP INTO IFR AS CLOUDS BEGIN TO BREAK LATE TONIGHT. KEKN PROBABLY WILL GET INTO LIFR FOR A FEW HOURS. VFR TAKES OVER AFTER 13Z FRIDAY. AVIATION OUTLOOK...18Z FRI-TUE...EACH LATE NIGHT/EARLY MORNING COULD YIELD IFR VALLEY FOG...ESPECIALLY KEKN /IFR OR WORSE/. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JMV NEAR TERM...JMV SHORT TERM...ESS LONG TERM...ESS AVIATION...JMV
Hazardous weather outlook, Aug 16, 4:36 AM EDT, 15 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 436 AM EDT THU AUG 16 2007 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-170845- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 436 AM EDT THU AUG 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR THE ENTIRE AREA TODAY THROUGH THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 16, 7:02 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 702 PM EDT THU AUG 16 2007 WVZ015-016-162345- KANAWHA WV-ROANE WV- 702 PM EDT THU AUG 16 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 702 PM EDT...A STRONG THUNDERSTORM WAS OVER SOUTHWESTERN ROANE COUNTY...OR ABOUT 13 MILES NORTHEAST OF SISSONVILLE...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... LEFT HAND...LOONEYVILLE...TARIFF...HARMONY...AMMA AND WALTON. WIND GUSTS TO 45 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 13
Special weather statement, Aug 16, 7:11 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 711 PM EDT THU AUG 16 2007 KYZ101-103-OHZ083-086-087-WVZ005>007-014-170015- GREENUP KY-BOYD KY-LAWRENCE OH-GALLIA OH-JACKSON OH-PUTNAM WV-MASON WV-CABELL WV-WAYNE WV- 711 PM EDT THU AUG 16 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 711 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM PORTSMOUTH TO CEREDO...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE OF STORMS INCLUDE... GRAYS BRANCH...SUMMIT...ASHTON...GALLOPOLIS FERRY... FRAZIERS BOTTOM AND ONA. WIND GUSTS TO 45 MPH...NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES... AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. TAKE COVER AS THESE STORMS APPROACH PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 10
Local storm report, Aug 16, 7:13 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
713 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL IRONTON 38.55N 82.66W
08/16/2007 U0.75 INCH LAWRENCE OH PUBLIC
EVENT OCCURRED BETWEEN
655 PM 08/16/2007 AND 710 PM 08/16/2007
&&
NNNNLocal storm report, Aug 16, 7:22 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
722 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 4 NW CLAY 38.50N 81.13W
08/16/2007 CLAY WV EMERGENCY MNGR
TREES DOWN ON ROUTE 36 IN THE OVAPA AREA
&&Local storm report, Aug 16, 7:24 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
724 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL SOUTH POINT 38.46N 82.54W
08/16/2007 U0.88 INCH LAWRENCE OH PUBLIC
EVENT OCCURRED BETWEEN
705 PM 08/16/2007 AND 720 PM 08/16/2007
&&
NNNNLocal storm report, Aug 16, 7:33 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
733 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL PROCTORVILLE 38.44N 82.38W
08/16/2007 E0.88 INCH LAWRENCE OH NWS EMPLOYEE
AT JUNCTION OF RTS 775 AND 7.
&&The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 5:43 PM EDT | Severe Thunderstorm Warning | RLX | Greenup | 32 min |
| Aug 16, 5:55 PM EDT | Severe Thunderstorm Warning | RLX | Boyd | 20 min |
| Aug 16, 7:14 PM EDT | Areal Flood Advisory | RLX | Boyd | 2 hr |
Nearby
Flash Flood Warnings in Kentucky, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.